Advil Cold & Sinus 20's
Advil Cold & Sinus caplets temporarily relieve the following symptoms associated with the common cold, sinusitis or flu:
Body aches and pains
And Advil Cold & Sinus caplets have a non-drowsy formula with a unique sugar coating that makes them easy to swallow too.
"Nothing you can buy relieves tough pain better or lasts longer than the pain reliever in Advil Cold & Sinus."
Active Ingredients & Purpose
Ibuprofen 200mg / Pseudoephedrine HCI 30mg Pain reliever/fever reducer / Nasal decongestant.
CASH ON DELIVERY
Complete your order here and pay by cash, cheque or debit/credit card when we deliver.
The information provided here at Phillips Pharmacy Online is strictly to be used for informational purposes only. Phillips Pharmacy Online does not represent or warrant the product details, ingredients and nutritional value, and any other product information to be accurate or complete. Occasionally manufacturers improve or change their product formulas, update labels, and change their packaging. The images presented are also for reference only and may differ from the actual product received. It is recommended that you do not solely rely on the information displayed on this site. For any specific product info or concerns it is recommended that you contact the manufacturer directly. If there are healthcare concerns or questions, please contact your licensed healthcare professional or our in-house Registered Pharmacist for advice.